Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleNullstellens\"atze for zero-dimensional Gr\"obner bases.
Author(s) Amir Hashemi
TypeArticle in Journal
AbstractIn this paper, we give first some non-trivial improvements of the well-known bounds of effective Nullstellensätze. Using these bounds, we show that the Gröbner basis (for any monomial ordering) of a zero–dimensional ideal may be computed within a bit complexity which is essentially polynomial in Dn2 where n is the number of unknowns and D is the mean value of the degrees of input polynomials.
KeywordsEffective Nullstellensätze, Gröbner basis, Gaussian elimination, Macaulay matrix complexity
ISSN1016-3328; 1420-8954/e
URL http://link.springer.com/article/10.1007%2Fs00037-009-0261-9
LanguageEnglish
JournalComput. Complexity
Volume18
Number1
Pages155--168
PublisherSpringer (Birkh\"auser), Basel
Year2009
Edition0
Translation No
Refereed No
Webmaster